# SDR UIEA2020020300171

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,127 hours, 24,893 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 0910
- Condition: Sticking
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ISLN VALVE STICKING AND SLOW TO OPEN.( L ISLN VALVE REMOVED AND REPLACED IAW AMM 36-11-04. OPS CHECK SATISFACTORY, ALL INDICATIONS NORMAL. )
